# SDR SWAA2021082520777

- Difficulty date: January 29, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 497 Rbl 12-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; R.B.L. 12-21; W.L. 155. / DAMAGE ON ACB AFT BULKHEAD LOWER SUPPORT BS 947 BL 21L - 21R WL-155 FOUND TO BE OUT OF LIMITS DUE TO NO LIMIT ON SRM 51-10-02-0G-0 PAR. 9C LOCATED AND DRILLED NEW FLOOR SUPPORT P/N 149A8118-29 IAW SRM 51-40-05-0G-0 AND INSTALLEDE IAW SRM 51-40-02-0G-0 AND BOE DWG # 149A8110.
